# SDR 2006UALA00641

- Difficulty date: April 5, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N933UA
- Make and model: Boeing 737522
- Aircraft serial: 26659
- Aircraft time: 38,701 hours, 28,450 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 400 S8-9r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 400 BETWEEN STR 8R AND 9R FRAME CRACKED AT RIVET JUST BELOW STR 8R CLIP.  REMOVED CRACK ACCOMPLISHED NESTED ANGLE AND FILER REPAIR PER MM 53-10-84.
